# SDR SWAA960317

- Difficulty date: May 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Press Contl Syst
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 35,000 FT CABIN ALTITUDE BEGAN TO CLIMB AT 500 FPM TO 1800 FPM.  AIRCRAFT INITIATED DESCENT AND CABIN PRESSURE STABILIZED AT 12.000.  AIRCRAFT CONTINUED AND LANDED AT STL WITHOUT INCIDENT.  RESET PRESSURE CONTROL SYSTEM CIRCUIT BREAKER AND OPERATION CHECKED PER BOEING M/M.
